# SDR SWAA2024090320893

- Difficulty date: July 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT AT LOWER /AFT INNER CHORD UPPER FLANGE SHOWS AREA WITH CORROSION .<[01] REMOVED AND REPLACED R2 DOOR CUTOUT INNER CHORD SRM 51-40-02-0G-0 AND DWG 147A8501.;[02] RII- VERIFIED REPLACEMENT;[03] C/W AUDIT PER MPM 52.02.02
